# SDR FDEA202305010788

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: SP115300765
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK AT STATION 725 X = - 8.5 CROWN AREA WORN.  CROWN AT SEAT TRACK STATION 725 X = - 8.5 EVALUATED AND FOUND EXCEEDED   LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN WORN SEAT TRACK   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 705 TO EXISTING SPLICE   STATION 745 , X = - 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
